# SDR USAA060164

- Difficulty date: January 30, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N775AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 41,837 hours, 41,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: S14r Bs 278
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK S14R INTERCOSTAL WEB AT L/B FWD CORNER STA 278.  REMOVED AND REPLACED INTERCOSTAL IAW PER DRAWING 65-45807, DEFECT SIZE: .500".
